Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 102169, 8 pages
http://dx.doi.org/10.1155/2014/102169
Research Article

Continuity of the Restriction Maps on Smirnov Classes

Department of Mathematics, Art and Science Faculty, Bülent Ecevit University, 67100 Zonguldak, Turkey

Received 2 June 2014; Accepted 19 August 2014; Published 11 September 2014

Academic Editor: Dashan Fan

Copyright © 2014 Yüksel Soykan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We prove the restriction maps define continuous linear operators on the Smirnov classes for some certain domain with analytic boundary.